Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
desperatelyseekingclearing

Help...off of doxycycline 2 weeks

Recommended Posts

I don't know what to do. I've been off of doxcycline for 2 weeks and my skin was relatively clear, but going into my 3rd week, my skin is going downhill. I have a bunch of tiny whiteheads that are erupting on my forehead and my cheeks. Should I go back on the doxy? It wasn't really helping before, but I'm worried my face is going to start back at square 1. Any advice would help at this point.

Share this post


Link to post
Share on other sites

Did you quit without easing off it?

And how long were you on it?

I tried that for Minocycline 100mg/day a few weeks ago, and like you said... around the two week mark my skin went downhill with red spots and white heads.

These last few days I put myself on 100mg/twice a day, to help the breakout until I see the dermatologist in a month. My doctor previously told me that it's usually advised to slowly come off them, as did the pharmacy.

And I believe it's a couple month process coming off them completely.

I honestly have no clue if it helps or not, or how long the "weakness" to acne in your body lasts after antibiotics, and when it returns to normal/pre medication.

Share this post


Link to post
Share on other sites

I have been offf doxycycline for about a month now and my skin is JUST starting to calm down. Good drug while you are on, bad once you get off.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×